Electronic Research Announcements in Mathematical Sciences

Table of Contents:
Home

Author(s): Sylvain E. Cappell, Anatoly Libgober, Laurentiu Maxim and Julius L. Shaneson
(141.7K)
Pages : 1 - 7
Title: Hodge genera and characteristic classes of complex algebraic varieties
(59.8K)

Author(s): David Brander
(156.2K)
Pages : 8 - 16
Title: Results related to generalizations of Hilbert's non-immersibility theorem for the hyperbolic plane
(59.2K)

Author(s): Oded Schramm
(133.6K)
Pages : 17 - 23
Title: Hyperfinite graph limits
(58.9K)

Author(s): David Ginzburg and Joseph Hundley
(164.4K)
Pages : 24 - 32
Title: The adjoint $L$-function for $GL_5$
(64.2K)

Author(s): Christian Bonatti, Sylvain Crovisier and Amie Wilkinson
(179.9K)
Pages : 33 - 43
Title: The centralizer of a $C^1$-generic diffeomorphism is trivial
(63.5K)

Author(s): Ugur G. Abdulla
(151.0K)
Pages : 44 - 51
Title: Wiener's criterion at $\infty$ for the heat equation and its measure-theoretical counterpart
(65.8K)

Author(s): Robert L. Griess, Jr. and Ching Hung Lam
(157.9K)
Pages : 52 - 61
Title: Rootless pairs of $EE_8$-lattices
(65.0K)

Author(s): R. V. Gurjar, Mariusz Koras and Peter Russell
(102.3K)
Pages : 62 - 64
Title: Two dimensional quotients of $\CC^n$ by a reductive group
(65.7K)

Author(s): Ludovic Dan Lemle
(135.9K)
Pages : 65 - 70
Title: $L^1(\R^d,dx)$-uniqueness of weak solutions for the Fokker-Planck equation associated with a class of Dirichlet operators
(68.2K)

Author(s): Boris Kalinin, Anatole Katok and Federico Rodriguez Hertz
(231.9K)
Pages : 79 - 92
Title: New progress in nonuniform measure and cocycle rigidity
(89.4K)

Author(s): Daniel Genin
(221.0K)
Pages : 71 - 78
Title: Research announcement: Boundedness of orbits for trapezoidal outer billiards
(94.3K)